# SDR 97ZZZX1159

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9480S
- Make and model: Beech 35-C33A
- Aircraft serial: CE6
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 631475
- Condition: Broken
- Location: 1st-2nd Ring
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL NEW TCM CYLINDER AND VALVE ASSY USED SA 631475 PISTON DUE TO WEIGHT DIFFERENCE (TO BALANCE PISTON SET).  INSTALL TCM RING SET.  FLEW 228.1 HOURS.  REMOVE CYL DUE TO ENG MISSING.  FOUND TOP OF PISTON AND 1ST RING GLAND BROKEN. TOP 2 RINGS BROKEN.  REASON UNKNOWN.
